# SDR SWIA200921128

- Difficulty date: March 2, 2009
- Submitted: March 16, 2009
- Operation: Air carrier
- Aircraft: N449SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7699
- Aircraft time: 17,165 hours, 13,206 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 601R3303312
- Part serial: 02173H8762
- Condition: Cracked
- Location: Cockpit
- Part time: 17,068 hours, 13,134 cycles
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 4851 - FIRST OFFICER SIDE WINDOW CRACKED ON DESCENT.  REPLACED FIRST OFFICERS SIDE WINDOW, PN OFF 601R33033-12, SN OFF 02173H8762.
